Results 1 to 5 of 5

Thread: More Problems

  1. #1
    Join Date
    Dec 2004
    Location
    england
    Posts
    126
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default More Problems

    Hi Mary,
    Yes I am on Metformin, having probs with drowsiness in the afternoon--no idea whats causing it. Memory not much better but the head pains have improved so much with warfarin so at least thats one thing.

  2. #2
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Val, have you ever been checked for sleep apnea? It seems to be a problem for a lot of us, and can cause you to be really sleepy in the day. Low blood sugar can also cause a mid-afternoon slump, especially if you eat a lot of carbohydrates at lunch.

  3. #3
    Join Date
    Dec 2004
    Location
    england
    Posts
    126
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default More Problams

    Hi Mary,
    Yes I have been checked for sleep apnoea as I have night panic attacks but it was negative thank goodness. I think it might be the diabetes, its still early days so I will give it time
    Thanks Val

  4. #4
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Val, do you have a glycemic index chart or book? It's been really helpful for me in managing my blood sugar. It's an index that "scores" various foods by how much they affect your blood sugar - high glycemic index foods affect your blood sugar much more than low glycemic index foods do. So by picking foods with a lower glycemic index, it helps keep your blood sugar stable. I've been able to go off insulin entirely even though I'm still on prednisone, which really screws my blood sugar up. It's hard for me as a vegan to follow the diet a lot of diabetes counselors in the US recommend, since I don't eat meat, fish, chicken, eggs, dairy or cheese. Using the glycemic index is a lot easier for me than counting exchanges, and my blood sugar stays well-controlled.

  5. #5
    Join Date
    Dec 2004
    Location
    england
    Posts
    126
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Mary,
    No is the answer. I am on pred too so i guess that doesn't help. Also only just started on warfarin 4 weeks ago. My poor body doesn't know whether its coming on going but i am seeing Diabetic nurse tomorrow.
    Will chat to her
    Love val

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •